Stability of iterative schemes for nonselfadjoint equations

Murli M. Gupta

Aplikace matematiky (1976)

  • Volume: 21, Issue: 3, page 173-184
  • ISSN: 0862-7940

How to cite

top

Gupta, Murli M.. "Stability of iterative schemes for nonselfadjoint equations." Aplikace matematiky 21.3 (1976): 173-184. <http://eudml.org/doc/14956>.

@article{Gupta1976,
author = {Gupta, Murli M.},
journal = {Aplikace matematiky},
language = {eng},
number = {3},
pages = {173-184},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Stability of iterative schemes for nonselfadjoint equations},
url = {http://eudml.org/doc/14956},
volume = {21},
year = {1976},
}

TY - JOUR
AU - Gupta, Murli M.
TI - Stability of iterative schemes for nonselfadjoint equations
JO - Aplikace matematiky
PY - 1976
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 21
IS - 3
SP - 173
EP - 184
LA - eng
UR - http://eudml.org/doc/14956
ER -

References

top
  1. J. E. Gunn, The Solution of elliptic difference equations by semiexplicit iterative techniques, SIAM J. Numer. Anal. 2, 24-45 (1964). (1964) MR0179962
  2. M. M. Gupta, Convergence and stability of finite difference schemes for some elliptic equations, Ph. D. thesis, University of Saskatchewan, Saskatoon, Canada (1971). (1971) MR2621802
  3. L. V. Kantorovich G. P. Akilov, Functional analysis in normed spaces, New York: Pergamon Press 1964. (1964) Zbl0127.06104MR0213845
  4. H. O. Kreiss, Über die Stabilitätsdefinition für Differenzengleichungen die partieile Differentialgleichungen approximieren, Nordisk Tidskr. Informations - Behandling (BIT) 2, 153-181 (1962). (1962) Zbl0109.34702MR0165712
  5. P. D. Lax, and B. Wendroff, 10.1002/cpa.3160170311, Comm. Pure Appl. Math. 17, 381-398 (1964). (1964) Zbl0233.65050MR0170484DOI10.1002/cpa.3160170311
  6. G. G. O'Brian M. A. Hyman, and S. Kaplan, A study of the numerical solution of partial differential equations, J. Math, and Phys. 29, 223 - 251 (1951). (1951) MR0040805
  7. R. D. Richtmyer, K. W. Morton, Difference methods for initialvalue problems, 2nd ed., New York: Interscience 1967. (1967) Zbl0155.47502
  8. V. S. Ryabenkii, and A. F. Filippov, Über die Stabilität von Differenzengleichungen, Berlin; Deutscher Verlag der Wissenschaften 1960. (1960) MR0123106
  9. A. A. Samarskii, Classes of Stable Schemes, Ž. Vyčisl. Mat. i Mat. Fiz. 7, 1096-1133 (1967). (1967) Zbl0153.18403MR0221792
  10. A. A. Samarskii, Necessary and Sufficient conditions for the stability of two-layer difference schemes, Soviet Math. Dokl. 9, 946-950 (1968). (1968) 
  11. A. A. Samarskii, Two layer iteration schemes for nonselfadjoint equations, Soviet Math. Dokl. 10, 554-558 (1969). (1969) 
  12. V. Thomée, 10.1137/1011033, SIAM Rev. 11, 152-195 (1969). (195) Zbl0176.09101MR0250505DOI10.1137/1011033

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.